Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Linear systems in $\mathbb {P}^2$ with base points of bounded multiplicity

Author: Stephanie Yang
Journal: J. Algebraic Geom. 16 (2007), 19-38
Published electronically: September 21, 2006
MathSciNet review: 2257318
Full-text PDF

Abstract | References | Additional Information

Abstract: We present a proof of the Harbourne-Hirschowitz conjecture for linear systems with multiple points of order $7$ or less. This uses a well-known degeneration of the plane developed by Ciliberto and Miranda as well as a combinatorial game that arises from specializing points onto lines.

References [Enhancements On Off] (What's this?)



Additional Information

Stephanie Yang
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109

Received by editor(s): January 30, 2005
Received by editor(s) in revised form: September 5, 2005, and November 1, 2005
Published electronically: September 21, 2006